# SDR UALA2011080304040

- Difficulty date: August 3, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 44,291 hours, 5,435 cycles
- Engine: Pwa PW40903
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON A LANDING GEAR BRACKET.  FOUND NOSE GEAR PSEU SENS OR BRACKET DAMAGED NEEDS TO BE REPLACED SAMC TEXT: THIS IS NLG NOT COMP 2 PROX SENSOR S32028 TARGET & BRACKET, PICTURES ON SAMC RVI.  LOCAL MECH, ACCOMPLISH VISUAL INSPECTION OF THE AREA.  VISUAL INSPECTON ACP AS PER SSM AND BRACKET REPLACED AS PER AMM AND NLG NOT COMPRESSED SENSOR TESTED OPS OK.
